# SDR ASAA0080333

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SR095200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON PREVIOUS REPAIR DOUBLER ON AFT CARGO COMPARTMENT LOWER DOOR BEAM, LONGERON 28R.  REMOVED AND REPLACED DOUBLER IAW DC9 SRM 53-05, FIG 63.  (M)
